Posted by: Sharon | 2012-06-25

thigh pain after angiogram

Good day,please assidt, has an angiogram a year ago and to date still get a lot of thigh pain especillay when pressure is applied like walking fast or dancing , its like a cramp that numbs my leg sometimes makeing my leg go weak, discussed this my Cardiologist who bruhsed it off and told me to take pain killers, yet this happens suddenly when pressure is applied, please your advise or recommendations
many Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is most probably due to fibrotic tissue that has formed after the angiogram and I suggest that you consult a physiotherapist for treatement, to alleviate your symptoms. You can use a product like Myprodol capsules, twice daily to alleviate the pain.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.